# SDR SWAA2022032167650

- Difficulty date: February 2, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL SUPPORT AT PASSENGER CABIN BS540 RBL1 WL208. / [01] REMOVED AND REPLACED FLOOR SUPPORT ON STA 540 RBL 1 WL 208 IAW DWG 143A0060 AND SRM 51-40-02-0G-0.;[02] EDITED TO REQUIRE PROPER CO SIGN.;[03] VERIFIED;[04] VERIFIED CORRECTIVE ACTION ENTIRES 1. THRU 3.
